| Model Number |
6947M55 |
| Medical Device Problem Code |
Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the caller inquired whether an adapter was available to convert the right ventricular (rv) lead from one connector type to another.The lead type was reviewed, and it was confirmed that no such adapter is available.Additional review indicated a lead integrity warning with findings suggestive of an rv tip conductor issue and intermittent high impedance.It was further reported that that the rv lead triggered a lead integrity alert (lia) for high rate-non-sustained episodes and sensing integrity counter (sic).The lead remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.